# SDR SWAA2020122838162

- Difficulty date: December 23, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 64,677 hours, 38,089 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT BATTERIES REQUIRE REPLACEMENT.  REPLACED BATTERIES IN BOTH AFT EMERGENCY FLASHLIGHTS, IAW AMM 25-64-00.
